Top answers from doctors based on your search:
Disclaimer

ibuprofen night sweats

A 23-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not usually: You may wish to read the package insert to check for side effects of the medication. The cause of your symptoms is more likely to be the reason for wh ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
Seeing a : Healthcare provider to properly examine and treat your pharyngitis would be the wisest thing to do. At this stage it is very likely a bacterial infect ... Read More
A 31-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Cannot answer online: You need further blood testing and a repeat physical exam. Your symptoms cannot be diagnosed online.
1
1 thank
A 41-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Question cut off: But if there is unintentional weight loss combined with night sweats and fatigue, it is essenttial that this be promptly medically evaluated. Take ca ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
Even if no wt loss-: - i would be checked for TB starting with a skin test. If you are already TB+ on your skin test then your still need a diagnosis. See an internist.
A 43-year-old member asked:
Dr. Aruna Mani
19 years experience Medical Oncology
Other symptoms?: Any weight loss? Any swollen lymph nodes/glands? Do you think you might be going into menopause?
A 38-year-old member asked:
Dr. Daniel Lama
Specializes in Urology
Sweating at night: Night sweats can occur because of several reasons. They occur spontaneously and intermittently. They are associated with feeling hot and actual sweati ... Read More
A 54-year-old female asked:
Dr. Stephen Scarantino
26 years experience Obstetrics and Gynecology
Not directly: Night sweats are often a symptom of menopause, which i presume you are in. The changes of menopause can cause changes in the ph of your vagina, which ... Read More
2
2 thanks
A 41-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Yes: Yes sweating is one of the side effects.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month